Viagra & HIV Medecine
Dec 19, 2008
Hi Dr. Keith, Thanks a lot for your answers and help. I am HIV+ and taking Truvada+Sustiva at 10pm daily, can I take occasionaly Viagra 100 around the same time? Does it have any interference with my regimen? Do I need to take any precautions or do anything special etc. Please advice.
Response from Dr. Henry
Some more careful monitoring and sometimes dosing adjustment is recommended when using efavirenz (Sustiva) and Viagra due to concerns about possibly higher levels of the Viagra when two used together (and thus more risk for side effects/toxicity). Generally advise starting at a lower dose and titrating dose upwards as tolerated with no use of poppers (amyl nitrate) at all due to possible very severe reaction. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Hair Loss After Touching Vagina Worried I Have HIV
- Itchy Rash After Licking Anus Sign Of HIV AIDS
- Tingling Lips After Touching Penis Worried I Have HIV
- White Discharge After Anal Sex With Condom Does It Mean I Have HIV
- Can You Get Herpes From Semen?
- Reaction Paper Of Sexual Transmitted Infection?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.